RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Gabidzashvili, M

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:10
Abstract pages:14
E-mail:

http://www.mathnet.ru/eng/person139392
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2015
1. M. Gabidzashvili, “A weighted inequality for a potential-type integral”, Journal of Mathematical Sciences, 218:6 (2016), 748–753  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021